# SDR SWAA2016110709455

- Difficulty date: October 26, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,768 hours, 18,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BAFFLE CRACKED BETWEEN BS 500C TO BS 500D, STR 25R.  R&R BAFFLE IAW DWG AND SRM.
